# SDR IPXA12170970

- Difficulty date: December 30, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,892 hours, 7,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN AT FR 72 ANS STA -Y450 SEAT TRACK IS CORRODED.     ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR72 STA-Y450 IAW SRM 53-10-16.
